Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJARM > Volume 8 > A Reciprocal g-Derivatives of 2-nd Type and its...
< Back to Volume

A Reciprocal g-Derivatives of 2-nd Type and its Properties

Download PDF

Abstract:

A new type of functional reciprocal derivatives called reciprocal g-derivatives of 2-nd type are introduced in the consideration. Analogue of Thiele formula for quasi-reciprocal functional continued fractions has been proposed.

Info:

Periodical:
International Journal of Advanced Research in Mathematics (Volume 8)
Pages:
1-11
DOI:
10.18052/www.scipress.com/IJARM.8.1
Citation:
M. M. Pahirya "A Reciprocal g-Derivatives of 2-nd Type and its Properties", International Journal of Advanced Research in Mathematics, Vol. 8, pp. 1-11, 2017
Online since:
Apr 2017
Export:
Distribution: